• Users Online: 216
  • Print this page
  • Email this page
CASE REPORT
Year : 2017  |  Volume : 6  |  Issue : 2  |  Page : 85-86

Myasthenia gravis exacerbation and diarrhea associated with erythromycin treatment


1 Primary Care Unit, KMT Center, Bangkok, Thailand
2 Tropical Medicine, Hainan Medical University, Haikou, China

Correspondence Address:
Sora Yasri
Primary Care Unit, KMT Center, Bangkok
Thailand
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.12980/jad.6.2017JADWEB-2016-0070

Get Permissions

An important problem in management of the case with myasthenia gravis (MG) is the control of exacerbation. There are several possible causes of exacerbation of MG including the use of drug. Here, the authors report a case of MG exacerbation and diarrhea associated with erythromycin treatment.


[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed4531    
    Printed208    
    Emailed0    
    PDF Downloaded204    
    Comments [Add]    

Recommend this journal